# SDR AALA202307275021

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 33,376 hours, 6,765 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: HTE2000021
- Part serial: 48135723
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 511,212 hours, 502,240 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON REACHING CRUISE ALTITUDE, MASTER CAUTION ECAM ALERT FOR FUEL CONTROL RIGHT TRANSFER FAULT. ECAM ALERT DISAPPEARED AFTER 20 SECONDS AND 5 MINUTES LATE ECAM MASTER CAUTION RETURNED. NO FAULT WARNING WAS INDICATED IN PUSH BUTTON SWITCH ON OVERHEAD PANEL. MAINTENANCE REPLACED CENTER FUEL TANK JET PUMP 2 CONTROL VALVE ACTUATOR 12QL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. .
